# SDR SWIA2020021848660

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS295.00 BETWEEN STRINGER 17L AND 18L HAS CORROSION. (MARKED)    (C-CHECK) RO 2/14/2020   COMPLIED WITH BOMBARDIER REO 670-53-21-1696 REV. -- DATED 2020-01-25 REPAIR OF CORROSION OF FRAME AT FS295.00 BETWEEN STRINGER 17L AND 18L LEAK CHECK GOOD.
